Advances in Differential Equations

Qualitative properties of positive solutions to systems of quasilinear elliptic equations

Luigi Montoro, Giuseppe Riey, and Berardino Sciunzi

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study monotonicity properties of positive solutions to quasilinear elliptic systems, involving $p$-Laplace equations, in half spaces.

Article information

Source
Adv. Differential Equations Volume 20, Number 7/8 (2015), 717-740.

Dates
First available in Project Euclid: 8 May 2015

Permanent link to this document
https://projecteuclid.org/euclid.ade/1431115714

Mathematical Reviews number (MathSciNet)
MR3344616

Zentralblatt MATH identifier
1325.35066

Subjects
Primary: 35J92: Quasilinear elliptic equations with p-Laplacian 35B06: Symmetries, invariants, etc. 35B61

Citation

Montoro, Luigi; Riey, Giuseppe; Sciunzi, Berardino. Qualitative properties of positive solutions to systems of quasilinear elliptic equations. Adv. Differential Equations 20 (2015), no. 7/8, 717--740. https://projecteuclid.org/euclid.ade/1431115714.


Export citation